MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® FASTCLIX; LANCET DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® FASTCLIX; LANCET DEVICE
Catalog Number 05360145001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needles are exposed/visible.The lancets were exposed from the drum out of the box as the needles were visible.The seal of the box was broken as well.The customer said that the defect was apparent when he received the product.

Brand Name
ACCU-CHEK ® FASTCLIX
Common Device Name
LANCET DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkirchener str. 228
bad oeyhausen 32549
GM   32549
Manufacturer Contact
natalie catton
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key23366748
Report Number3011393376-2025-01036
Device Sequence Number21319769
Product Code QRL
UDI-Device Identifier00365702288102
UDI-Public00365702288102
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number05360145001
Device Lot NumberWPL126A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale